RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 6  


Pointwise estimates from below of the moduli of the derivatives of orthogonal polynomials on of the derivatives of orthogonal polynomials on
V. M. Badkov
3
A definitive version of the local two-radii theorem
V. V. Volchkov
15
The Cauchy problem in classes of increasing functions for the equation of filtration with convection
A. L. Gladkov
35
Analytic capacity: discrete approach and curvature of measure
M. S. Mel'nikov
57
Necessary and sufficient conditions in semicontinuity and convergence theorems with a functional
M. A. Sychev
77
Controllability of parabolic equations
Yu. S. Èmanuilov
109
On higher-order differential operators with a regular singularity
V. A. Yurko
133
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019